×

zbMATH — the first resource for mathematics

Homoclinic solution and chaos in x(t)=f(x(t-1)). (English) Zbl 0459.34040

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
92C50 Medical applications (general)
37-XX Dynamical systems and ergodic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scan der Heiden, U., Mackey M.C. & Walther H.O.}, Complex oscillations in a simple deterministic neuronal network (to appear). · Zbl 0456.92011
[2] Cowan, C.I.; Jelonek, Z.J., Synchronized systems with time delay in the loop, Proc. inst. radio engrs, 41, 388-397, (1957), (I.E.E. Monograph 229 R, March 1957).
[3] Furumochi, T., Existence of periodic solutions of one-dimensional differential-delay equations, Tôhoku math. J., 30, 13-35, (1978) · Zbl 0376.34057
[4] Glass, L.; Mackey, M.C., Pathological conditions resulting from instabilities in physiological control systems, Annls New York acad. sci., 316, 214-235, (1979) · Zbl 0427.92004
[5] Lasota, A.; Wazewska-Czyzewska, M., Matematyczne problemy dynamiki ukladu krwinek czerwonych, Mat. stosowana, 6, 23-40, (1976)
[6] Lasota, A., Ergodic problems in biology, Asterisque, 50, 239-250, (1977)
[7] Li, T.Y.; Yorke, J.A., Period three implies chaos, Am. math. monthly, 82, 985-992, (1975) · Zbl 0351.92021
[8] Mackey, M.C.; Glass, L., Oscillation and chaos in physiological control systems, Science, 197, 287-295, (1977) · Zbl 1383.92036
[9] Marotto, F.M., Snap-back repellers imply chaos in R^{n}, J. math. analysis applic., 63, 199-223, (1978) · Zbl 0381.58004
[10] {\scNussbaum R.D.}, Periodic solutions of nonlinear autonomous functional differential equations, in Functional Differential Equations and Approximation of Fixed Points. Lecture Notes in Math.{\bf730}, 283-325.
[11] Peters, H., Ph.D. thesis, (1980), Bremen
[12] {\scWalther H.O.}, On stability, ω-limit sets and periodic solutions of nonlinear autonomous differential delay equations, in Functional Differential Equations and Approximation of Fixed Points. Lecture Notes in Math. {\bf730}, 489-503.
[13] Walther, H.O., On density of slowly oscillating solutions of x′(t)=-f(x(t−1)), J. math. analysis applic., 79, 127-140, (1981) · Zbl 0451.34063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.